A new geometric inequality.

Faruk Abi-Khuzam

Elemente der Mathematik (1988)

  • Volume: 43, Issue: 3, page 75-78
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Abi-Khuzam, Faruk. "A new geometric inequality.." Elemente der Mathematik 43.3 (1988): 75-78. <http://eudml.org/doc/141428>.

author = {Abi-Khuzam, Faruk},
journal = {Elemente der Mathematik},
keywords = {Euclidean geometry; triangle; Brocard angle; inequality},
number = {3},
pages = {75-78},
title = {A new geometric inequality.},
url = {http://eudml.org/doc/141428},
volume = {43},
year = {1988},

AU - Abi-Khuzam, Faruk
TI - A new geometric inequality.
JO - Elemente der Mathematik
PY - 1988
VL - 43
IS - 3
SP - 75
EP - 78
KW - Euclidean geometry; triangle; Brocard angle; inequality
UR - http://eudml.org/doc/141428
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.